Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken Diane for acne. Spotting after stopping medication. Do I need to be scared?

hi i just have question. i used diane 35 for 6 months. the doctor advised me to use this pills since i have acne problem and during that time my monthly period is improper but after using this pills my menstruation cycle became proper, then i am done with the pack of pills as my six months last October 13, 2012 and i had my period last october 19-23, 2012 and yesterday october 31 i had a blood spot till today. do i need to be scared of this matter?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Thank you for the query. You don't need to be scared. i think you need evaluation for PCOS which is an important cause of both menstrual irregularity and androgen excess (Acne) in women. Diane 35 has Anti-androgenic effect, that's why your acne resolved and your cycle became proper. Discontinuing Diane 35 may cause irregular periods again. Hope this helps.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor